# SDR SWAA2022050490901

- Difficulty date: April 4, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A7505
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS440 TO BS460 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2022-165371 / [01] REPLACED WEB-INTERCOSTAL(BAFFLE) AND FASTENERS LOCATED BTW BS440 TO BS460 AT LEVEL STR 26L AT FWD CARGO IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 143A7505 REV:A; SHEET 3.;[02] REPLACED WEB-INTERCOSTAL(BAFFLE) AND FASTENERS LOCATED BTW BS440 TO BS460 AT LEVEL STR 26L AT FWD CARGO IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 143A7505 REV:A; SHEET 3. TASK COMPLETED
